Follow
Lorenzo Zambotti
Lorenzo Zambotti
Verified email at upmc.fr - Homepage
Title
Cited by
Cited by
Year
Algebraic renormalisation of regularity structures
Y Bruned, M Hairer, L Zambotti
Inventiones mathematicae 215 (3), 1039-1156, 2019
1752019
Existence and stability for Fokker–Planck equations with log-concave reference measure
L Ambrosio, G Savaré, L Zambotti
Probability theory and related fields 145 (3), 517-564, 2009
1282009
A reflected stochastic heat equation as symmetric dynamics with respect to the 3-d Bessel bridge
L Zambotti
Journal of Functional Analysis 180 (1), 195-209, 2001
762001
Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection
L Zambotti
Probability theory and related fields 123 (4), 579-600, 2002
742002
Hitting properties of parabolic spde’s with reflection
RC Dalang, C Mueller, L Zambotti
The Annals of Probability 34 (4), 1423-1450, 2006
662006
Conservative stochastic Cahn–Hilliard equation with reflection
A Debussche, L Zambotti
The Annals of Probability 35 (5), 1706-1739, 2007
622007
Scaling limits of equilibrium wetting models in (1+ 1)–dimension
JD Deuschel, G Giacomin, L Zambotti
Probability theory and related fields 132 (4), 471-500, 2005
612005
Integration by parts on $\bolds {\delta} $-Bessel bridges, $\bolds {\delta> 3} $, and related SPDEs
L Zambotti
The Annals of Probability 31 (1), 323-348, 2003
502003
Large deviations for renewal processes
R Lefevere, M Mariani, L Zambotti
Stochastic Processes and their Applications 121 (10), 2243-2271, 2011
482011
Sharp asymptotic behavior for wetting models in (1+ 1)-dimension
F Caravenna, G Giacomin, L Zambotti
Electronic Journal of Probability 11, 345-362, 2006
412006
An analytic approach to existence and uniqueness for martingale problems in infinite dimensions
L Zambotti
Probability theory and related fields 118 (2), 147-168, 2000
412000
Geometric stochastic heat equations
Y Bruned, F Gabriel, M Hairer, L Zambotti
Journal of the American Mathematical Society 35 (1), 1-80, 2022
342022
Bismut–Elworthy's formula and random walk representation for SDEs with reflection
JD Deuschel, L Zambotti
Stochastic processes and their applications 115 (6), 907-925, 2005
332005
Itô-Tanaka’s formula for stochastic partial differential equations driven by additive space-time white noise
L Zambotti, P di Milano
Stochastic partial differential equations and applications—VII 245, 337-347, 2006
282006
Random obstacle problems
L Zambotti
Lecture Notes in Mathematics 2181, 2017
262017
Fluctuations for a∇ φ interface model with repulsion from a wall
L Zambotti
Probability theory and related fields 129 (3), 315-339, 2004
262004
Hairer’s reconstruction theorem without regularity structures
F Caravenna, L Zambotti
EMS Surveys in Mathematical Sciences 7 (2), 207-251, 2021
192021
The geometry of the space of branched rough paths
N Tapia, L Zambotti
Proceedings of the London Mathematical Society 121 (2), 220-251, 2020
182020
A renewal theory approach to periodic copolymers with adsorption
F Caravenna, G Giacomin, L Zambotti
The Annals of Applied Probability 17 (4), 1362-1398, 2007
182007
Large deviations of the current in stochastic collisional dynamics
R Lefevere, M Mariani, L Zambotti
Journal of Mathematical Physics 52 (3), 033302, 2011
172011
The system can't perform the operation now. Try again later.
Articles 1–20